On the Fisher-Bingham distribution

Kume, Alfred and Walker, Stephen G. (2009) On the Fisher-Bingham distribution. Statistics and Computing, 19 (2). pp. 167-172. ISSN 0960-3174 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
Item Type: Article
Uncontrolled keywords: Directional statistics; Fisher-Bingham distribution; Gibbs sampling
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 18 Mar 2009 16:30
Last Modified: 28 May 2014 10:13
Resource URI: https://kar.kent.ac.uk/id/eprint/12681 (The current URI for this page, for reference purposes)
  • Depositors only (login required):